# SDR CA991004018

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V319
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE STARTING NR 2 ENGINE, FLIGHT CREW NOTICED EXCESSIVE ENGINE TORQUE.  MAINTENANCE TRACED THE PROBLEM TO MICROSWITCH 7611-S8 UNDER THE CONDITION LEVER CONSOLE.  THE SWITCH WAS CONTAMINATED WITH COFFEE.
